Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73741 Total View: 1204062
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 8

Volume 2, Issue 8 (2018)

8 articles in this issue

Article Open Access

The Vehicle Routing Problem Complex Network Analysis

Gabriel Policroniades Chípuli , Idalia Flores de la Mota, Olivia Sashiko Sihirai Reyna, Javier Lara de Paz

DOI:10.26855/jamc.2018.12.001

Views: Published: December 13,2018

Article Open Access

Mathematic Analysis of Unbalanced Radial Distribution Systems with Distributed Generations

Saad OUALI 1,*, Abdeljabbar CHERKAOUI 2

DOI:10.26855/jamc.2018.12.002

Views: Published: December 13,2018

Article Open Access

A New Approach Comparison of the Farthest Point Map in Fuzzy and Classic N-Normed Spaces with Examples

Muhammed Recai TÜRKMEN1,*, Hakan EFE2

DOI:10.26855/jamc.2018.12.003

Views: Published: December 13,2018

Article Open Access

Generators of Semigroup and Group

Aloysius Joakim Fernandez

DOI:10.26855/jamc.2018.12.004

Views: Published: December 13,2018

Article Open Access

Study on Unbalanced Power Flow in Distribution Network with Distributed Generators of Power Grid

Zhong-Zheng Tong1 , Yang-Zi Sun2, Wen-Bin Liu1, Chu-Ran Deng1

DOI:10.26855/jamc.2018.08.001

Views: Published: August 27,2018